# SDR EOO2003F00004

- Difficulty date: October 2, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 369A13063
- Condition: Failed
- Location: M/R Hub
- Component: Hub
- Component part number: 369021200503
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

369A1306-3 BEARING FOUND WITH TEFLON LINER FAILED.  MDNC SOR NR 300194 AND MAINTENANCE DISCREPANCY REPORT DATED 02 OCT 2003.
